# SDR TWAA0102001

- Difficulty date: January 31, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757231
- Aircraft serial: 28168
- Aircraft time: 14,250 hours, 4,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417N5206
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGN WAS MISSING FROM THE CEILING BY THE OVERWING EXITS.  RE-INSTALLED LIGHT ASSEMBLY.  CHECK-C 5-3-00 LAX.
